Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 240797, 5 pages
http://dx.doi.org/10.1155/2013/240797
Research Article

Conservation Laws for a Generalized Coupled Korteweg-de Vries System

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 10 May 2013; Accepted 12 June 2013

Academic Editor: Hossein Jafari

Copyright © 2013 Daniel Mpho Nkwanazana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wang, D.-q. Xian, and H.-l. Chen, “Homoclinic breather-wave solutions and doubly periodic wave solutions for coupled KdV equations,” Applied Mathematics and Computation, vol. 218, no. 2, pp. 610–615, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Q. Chowdhury and R. Mukherjee, “Exact envelope-soliton solution for the KdV equations,” Journal of Physics A, vol. 17, pp. 893–898, 1984. View at Google Scholar
  4. H. D. Yu and J. F. Zhang, “Similarity solutions of the super KdV equation,” Applied Mathematics and Mechanics, vol. 16, no. 9, pp. 839–842, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Q. Liu, “The soliton and elliptical periodic solution of coupled KdV system,” Henan Science, vol. 15, pp. 135–138, 1997. View at Google Scholar
  6. X. Q. Liu and Ch. L. Bai, “New soliton solution of coupled KdV equations,” Chinese Journal of Quantum Electronics, vol. 16, pp. 360–364, 1999. View at Google Scholar
  7. S.-Y. Lou, X.-Y. Tang, and J. Lin, “Exact solutions of the coupled KdV system via a formally variable separation approach,” Communications in Theoretical Physics, vol. 36, no. 2, pp. 145–148, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Q. Zhang and Z. Y. Yan, “New explicit exact solutions to nonlinear evolution equations,” Mathematica Applicata, vol. 12, no. 1, pp. 76–79, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Ch. Yu and Zh. Zh. Dong, “Mutiple traveling wave solutions of the coupled KdV equations,” Journal of Liaocheng University, vol. 18, pp. 31–35, 2005. View at Google Scholar
  10. Zh. Zh. Dong, X. Ch. Yu Dong, and W. Ling, “Exact traveling wave solutions of the nonlinear coupled KdV equations,” Chinese Journal of Quantum Electronics, vol. 23, pp. 379–382, 2006. View at Google Scholar
  11. B. Xu, X. Q. Liu, and Y. T. Liu, “Symmetry, exact solutions and conservation laws of the coupled KdV equations,” Acta Mathematicae Applicatae Sinica, vol. 33, no. 1, pp. 118–123, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Naz, “Conservation laws for a complexly coupled KdV system, coupled Burgers' system and Drinfeld-Sokolov-Wilson system via multiplier approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 5, pp. 1177–1182, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Noether, “Invariant variation problems,” Transport Theory and Statistical Physics, vol. 1, no. 3, pp. 186–207, 1971, Translated from Nachrichten der Akademie der Wissenschaften in Göttingen II, vol. 2, pp. 235–257, 1918. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. S. Laplace, Trait de Mcanique Cleste, vol. 1, Paris, France, 1798, English translation: Celestial Mechanics, New York, NY, USA, 1966.
  15. A. H. Kara and F. M. Mahomed, “Relationship between symmetries and conservation laws,” International Journal of Theoretical Physics, vol. 39, no. 1, pp. 23–40, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. H. Kara and F. M. Mahomed, “Noether-type symmetries and conservation laws via partial Lagrangians,” Nonlinear Dynamics, vol. 45, no. 3-4, pp. 367–383, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Steudel, “Über die Zuordnung zwischen Invarianzeigenschaften und Erhaltungssätzen,” Zeitschrift für Naturforschung, vol. 17a, pp. 129–132, 1962. View at Google Scholar · View at MathSciNet
  18. T. Wolf, A comparison of Lie Groups to Differential Equations, Springer, New York, NY, USA, 1993.
  19. S. C. Anco and G. Bluman, “Direct construction method for conservation laws of partial differential equations. I. Examples of conservation law classifications,” European Journal of Applied Mathematics, vol. 13, no. 5, pp. 545–566, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. C. Anco and G. Bluman, “Direct construction method for conservation laws of partial differential equations. II. General treatment,” European Journal of Applied Mathematics, vol. 13, no. 5, pp. 567–585, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Naz, D. P. Mason, and F. M. Mahomed, “Conservation laws and conserved quantities for laminar two-dimensional and radial jets,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 2641–2651, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet